# SDR 2007UALA02114

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR CREASE BEAM HAS AREAS OF CORROSION JUST BELOW AFT ENTRY DOOR CUTOUT BS 967-986.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW INNER CREASE BEAM.
